# SDR SWIA201437814

- Difficulty date: May 21, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 26,261 hours, 15,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING IN THE GALLEY FLOOR AREA.  INSTALLED SERVICEABLE LENS COVER ON GALLEY EMERGENCY FLOOD LIGHT ASSY IAW AMM.
